Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIVONA; TRACHEOSTOMY TUBE
Model Number
FT21DN65NSC105N
Medical Device Problem Code
Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the flange broke while in use with a patient.A trach change was done to resolve, and no adverse affects to patient were reported.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
MDR Report Key
12643825
Report Number
3012307300-2021-10039
Device Sequence Number
13826641
Product Code
JOH
UDI-Device Identifier
15019517265545
UDI-Public
15019517265545
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K923878
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/16/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Model Number
FT21DN65NSC105N
Device Lot Number
GA017539
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/16/2021
Initial Report FDA Received Date
10/16/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
04/16/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1